Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

Contents of Volume 363, Number 3

All articles in this issue are freely accessible.

Width and flow of hypersurfaces by curvature functions
Maria Calle, Stephen J. Kleene and Joel Kramer.
Trans. Amer. Math. Soc. 363 (2011), 1125-1135
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 2737259
Dynamics for the energy critical nonlinear wave equation in high dimensions
Dong Li and Xiaoyi Zhang.
Trans. Amer. Math. Soc. 363 (2011), 1137-1160
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 2737260
Precise finite speed and uniqueness in the Cauchy problem for symmetrizable hyperbolic systems
Jeffrey Rauch.
Trans. Amer. Math. Soc. 363 (2011), 1161-1182
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 2737261
Nonsymmetric conical upper density and $k$-porosity
Antti Käenmäki and Ville Suomala.
Trans. Amer. Math. Soc. 363 (2011), 1183-1195
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 2737262
Localized Hardy spaces $H^{{}1}$ related to admissible functions on RD-spaces and applications to Schrödinger operators
Dachun Yang and Yuan Zhou.
Trans. Amer. Math. Soc. 363 (2011), 1197-1239
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 2737263
The $L^{p}$ regularity problem on Lipschitz domains
Joel Kilty and Zhongwei Shen.
Trans. Amer. Math. Soc. 363 (2011), 1241-1264
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 2737264
On nonpositively curved compact Riemannian manifolds with degenerate Ricci tensor
Dincer Guler and Fangyang Zheng.
Trans. Amer. Math. Soc. 363 (2011), 1265-1285
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 2737265
Magnetic monopoles on manifolds with boundary
Paul Norbury.
Trans. Amer. Math. Soc. 363 (2011), 1287-1309
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 2737266
Duality in spaces of finite linear combinations of atoms
Fulvio Ricci and Joan Verdera.
Trans. Amer. Math. Soc. 363 (2011), 1311-1323
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 2737267
Boundary partitions in trees and dimers
Richard W. Kenyon and David B. Wilson.
Trans. Amer. Math. Soc. 363 (2011), 1325-1364
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 2737268
Heteroclinic travelling waves of gradient diffusion systems
Nicholas D. Alikakos and Nikolaos I. Katzourakis.
Trans. Amer. Math. Soc. 363 (2011), 1365-1397
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 2737269
On the existence of open and bi-continuing codes
Uijin Jung.
Trans. Amer. Math. Soc. 363 (2011), 1399-1417
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 2737270
Blow-up rate of type II and the braid group theory
Noriko Mizoguchi.
Trans. Amer. Math. Soc. 363 (2011), 1419-1443
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 2737271
The moduli of curves of genus six and K3 surfaces
Michela Artebani and Shigeyuki Kondō.
Trans. Amer. Math. Soc. 363 (2011), 1445-1462
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 2737272
Generalized log sine integrals and the Mordell-Tornheim zeta values
Kazuhiro Onodera.
Trans. Amer. Math. Soc. 363 (2011), 1463-1485
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 2737273
Multi-dimensional Morse Index Theorems and a symplectic view of elliptic boundary value problems
Jian Deng and Christopher Jones.
Trans. Amer. Math. Soc. 363 (2011), 1487-1508
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 2737274
Generalized manifolds in products of curves
Akira Koyama, Józef Krasinkiewicz and Stanisław Spież.
Trans. Amer. Math. Soc. 363 (2011), 1509-1532
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 2737275
Diophantine properties for $q$-analogues of Dirichlet’s beta function at positive integers
Frédéric Jouhet and Elie Mosaki.
Trans. Amer. Math. Soc. 363 (2011), 1533-1554
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 2737276
Schur functors and dominant dimension
Ming Fang and Steffen Koenig.
Trans. Amer. Math. Soc. 363 (2011), 1555-1576
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 2737277
Bispectral commuting difference operators for multivariable Askey-Wilson polynomials
Plamen Iliev.
Trans. Amer. Math. Soc. 363 (2011), 1577-1598
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 2737278
The number of cliques in graphs of given order and size
V. Nikiforov.
Trans. Amer. Math. Soc. 363 (2011), 1599-1618
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 2737279
A trichotomy of countable, stable, unsuperstable theories
Michael C. Laskowski and S. Shelah.
Trans. Amer. Math. Soc. 363 (2011), 1619-1629
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 2737280
A reduction of the target of the Johnson homomorphisms of the automorphism group of a free group
Takao Satoh.
Trans. Amer. Math. Soc. 363 (2011), 1631-1664
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 2737281
Refinements of the Littlewood-Richardson rule
J. Haglund, K. Luoto, S. Mason and S. van Willigenburg.
Trans. Amer. Math. Soc. 363 (2011), 1665-1686
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 2737282
American Mathematical Society